Header

UZH-Logo

Maintenance Infos

Asymptotic regimes for the occupancy scheme of multiplicative cascades


Bertoin, Jean; Fontbona, J; Martinez, S (2008). Asymptotic regimes for the occupancy scheme of multiplicative cascades. Stochastic Processes and their Applications, 118(9):1586-1605.

Abstract

In the classical occupancy scheme, one considers a fixed discrete probability measure ${\bf p}=(p_i: {i\in{\cal I}})$ and throws balls independently at random in boxes labeled by ${\cal I}$, such that $p_i$ is the probability that a given ball falls into the box $i$. In this work, we are interested in asymptotic regimes of this scheme in the situation induced by a refining sequence $({\bf p}(k) : k\in\N)$ of random probability measures which arise from some multiplicative cascade. Our motivation comes from the study of the asymptotic behavior of certain fragmentation chains

Abstract

In the classical occupancy scheme, one considers a fixed discrete probability measure ${\bf p}=(p_i: {i\in{\cal I}})$ and throws balls independently at random in boxes labeled by ${\cal I}$, such that $p_i$ is the probability that a given ball falls into the box $i$. In this work, we are interested in asymptotic regimes of this scheme in the situation induced by a refining sequence $({\bf p}(k) : k\in\N)$ of random probability measures which arise from some multiplicative cascade. Our motivation comes from the study of the asymptotic behavior of certain fragmentation chains

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
2 citations in Scopus®
3 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:29 May 2013 15:24
Last Modified:18 Feb 2018 11:25
Publisher:Elsevier
ISSN:0304-4149
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/j.spa.2007.10.004
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1148.60013
http://arxiv.org/abs/0707.1640

Download

Full text not available from this repository.
View at publisher